Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online
Ask a Urologist   »  

External particle on penis tip, itching, no pain. Could it be urinary infection?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Good morning, Doctor,
I am 35 years old,Past two days i feel like one external particles present in tip of my penis, iam urinating often like 2 hrs once,only i feel mild itchy no pain observed. i feel it could be uriniary infection,kindly suggest what could be.
Posted Wed, 26 Sep 2012 in Urinary and Bladder Problems
Answered by Dr. Sudhir 32 minutes later

Thanks for the question.

Your symptoms are quiet suggestive of due to irritation and inflammation of urethral mucosa.

Urine analysis can help to confirm this and after that you can start a course of antibiotics. Drink more water, this will help flush off the infection.

Above answer was peer-reviewed by
Follow-up: External particle on penis tip, itching, no pain. Could it be urinary infection? 1 hour later
Thanks for your feedback.
Answered by Dr. Sudhir 6 hours later
You are welcome.Please take out some time to post a positive review.

Have a nice day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor